# SDR CA990129020

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 6120 · Propeller Controlling System
- Part: Tscu
- Part number: CPW311835404
- Condition: Faulty
- Location: Engine
- Part time: 84 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

(CAN) AUTOFEATHER SYSTEM ARM LIGHT ILLUMINATES AT 90 PERCENT TORQUE, WITH NO SELECTION ON OF THE AUTOFEATHER SYSTEM.  TORQUE SIGNAL CONDITIONING UNIT (TSCU) REPLACED.
